layout-image

Language

layout-image layout-image
Social Media
brand-logo

[ PARTICIPATING COUNTRIES ]

What is the Silk Road Businessmen Summit?

The Silk Road Businessmen Summit is the cooperation and business development platform for the countries within the Silk Road hinterland and the member countries of the Black Sea Economic Cooperation (BSEC). During this international organization the companies are going to attend to the previously arranged face-to-face bilateral business meetings and also have the opportunity of meeting and networking with the other participating organizations and companies.

Moreover, this international platform actively aims at defining and eliminating the obstacles that prevent the trade and investments between the countries within the Silk Road hinterland in order to develop the commercial and investment relations between these countries and to develop trust between the regional business people to ensure the existence of new cooperations for the future.

devamı

4th International Silk Road Businessmen Summit

4th International Silk Road Businessmen Summit is going to be organized in Trabzon between 27 and 29 November 2019. During the organization Turkey is going to host its guests from Silk Road and Black Sea Basin countries in Trabzon. This year 40 countries have been invited for the summit. The organization has been prepared under the auspices of the Ministry of Treasury & Finance, the Ministry of Trade,  Republic of Turkey Minister of Transport and Infrastructure , Minister of Industry and Technology with the cooperation of the Eastern Black Sea Exporters Association and Trabzon Chamber of Commerce and Industry.

When
[ 27-29 November 2019 ]
Where
[ Ramada Plaza ] [ Trabzon, Türkiye ]
about-image
[4th International Silk Road Businessmen Summit ]

PARTICIPANT COUNTRIES FROM SILK ROAD AND BSEC

The ministers, institutional representatives, press representatives and businessmen have been invited from the countries of Afghanistan, Albania, Austria, Azerbaijan, Bangladesh, Belarus, Bulgaria, People’s Republic of China, Czechia, France, Georgia, Greece, Germany, Hungary, India, Iraq, Iran, Italy, Japan, Kazakhstan, Kyrgyzstan, Mongolia, Montenegro, Moldova, Netherlands, North Macedonia, Pakistan, Poland, Romania, Russian Federation, Serbia, Slovakia, Spain, Sri Lanka, Switzerland, Syria, Tajikistan, Turkmenistan, Ukraine and Uzbekistan for the 4th International Silk Road Businessmen Summit organization. Bilateral business meetings are going to be performed between the Turkish and foreign company representatives in addition to the commerce, logistics and tourism panels that are going to be organized in scope of the program.

40

[ Countries ]

10

[ Speakers ]

Program

4th International Silk Road Businessmen Summit

10:00 - 20:00
Transportation to Trabzon - Transfer - Registration

Welcome cocktail (Black Sea cuisine, short introductory film etc.)


08:30 - 09:30
Registration
Ramada Plaza Trabzon 1h
12:00 - 13:00
Lunch
Kazaziye Conference Hall 1h
13:00 - 15:00
Sectoral Sessions / Panels 2h
Commerce, Finance, Investment and Cooperation
Kazaziye-2 Conference Hall
Transportation and Logistics
Kazaziye-1 Conference Hall
Tourism
Lübnan Conference Hall
15:00 - 15:30
Coffee Break
30min
15:30 - 18:30
B2B Meetings
Kazaziye-2 Conference Hall 3h
19:30 - 21:30
Gala Dinner
Kazaziye Conference Hall 3h
09:00 - 19:00
Departure from Trabzon

Special program: Touristic Tour Operations, Factory or Business Travels for the Business People


Note: The related informational presentations are going to be performed at the foyer, in addition to the investment, foreign trade and cooperation possibilities regarding their countries, at the info stands of the participating countries.

 

DOWNLOAD THE PROGRAM (PDF)BILATERAL BUSINESS MEETINGS REGISTRATION PANEL REGISTRATION

Organisation Committee

4th International Silk Road Businessmen Summit

Registration

4th International Silk Road Businessmen Summit

BILATERAL BUSINESS MEETINGS REGISTRATION
PANEL REGISTRATION

Contact

4th International Silk Road Businessmen Summit

For organisation

Name - Surname

Organisation

Contact Information

Koray Erdem

Taflan Travel Agency

+90 530 565 04 25
Koray@taflantour.com

Kazim Caglayanel

Taflan Travel Agency

+90 533 582 34 11
Kc@taflantour.com

For organisation and panels

Cenk İlter Ayhan

 Eastern Black Sea Exporters Association

+90 (462) 326 16 01 – 124
cenkayhan@dkib.org.tr

Selen AKMAN TUNCER

Eastern Black Sea Exporters Association

+90 (462) 326 16 01 – 115
selenakman@dkib.org.tr

Hakan SAVAŞ

Trabzon Chamber of Commerce and Industry

+90 (462) 326 80 70 – 264
hakansavas@ttso.org.tr

For bilateral meetings

Elif DUMAN

Trabzon Chamber of Commerce and Industry

+90 (462) 326 80 70 – 270
elifduman@ttso.org.tr

Türker Metin ONUR

Trabzon Chamber of Commerce and Industry

+90 (462) 326 80 70 – 269
turkeronur@ttso.org.tr

Selen AKMAN TUNCER

Eastern Black Sea Exporters Association

+90 (462) 326 16 01 – 115
selenakman@dkib.org.tr

 

Venue

4th International Silk Road Businessmen Summit

Ramada Plaza Trabzon

Gülyalı Mevkii Rize Cad. Numara:23

61000 Yalıncak Beldesi Trabzon - Türkiye

Telephone: +90 462 335 30 30

Fax: +90 462 333 66 90

E-Mail: info@ramadaplazatrabzon.com

Web: www.ramadaplazatrabzon.com

Photo Gallery
  • insta-img
  • insta-img
  • insta-img
  • insta-img
  • insta-img
  • insta-img